# SDR HEEA062828

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N129MR
- Make and model: Bell 206L-3
- Aircraft serial: 51129
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Crosstube
- Part number: 206323002
- Condition: Corroded
- Location: Skid
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSTUBE CORRODED BEYOND LIMITS UNDER SUPPORT PAD.  REPLACED WITH SERVICEABLE CROSSTUBE.
